MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-9215-1-03 universal quick connect handle batch 04512145 was received for evaluation.Visual inspection revealed that the instrument's tip was broken off; the fragment recovered during the event was not returned for investigation.Signs of wear and tear.A functional test was performed by pressing the handle; no resistance was detected.The most likely cause of the reported failure is user error, specifically the use of a device that may be damaged by wear and tear from repetitive reprocessing (manufacturing date: 2021).Directions for use dfu-0023-eo, revision 5, instruments.Section c.Validation.Repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to repeated use and/or reprocessing.The user assumes liability and is responsible for the use of a damaged or dirty device.
 
Event or Problem Description
On 13-jan-2026, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle broke during use.This was discovered during an unspecified procedure with no patient harm.Additional information provided 17-feb-2026: it was further reported this occurred during a total shoulder arthroplasty procedure.When the device was inserted into the guide, it snapped and broke off into the guide.The surgeon had to remove the broken piece out from the patient.No extra anesthesia was administered, and the patient was not harmed.The case was completed with another quick connect handle.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24550541
Report Number1220246-2026-01308
Device Sequence Number5597371
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public(01)00888867350021(11)211119(10)04512145
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Device Lot Number04512145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown